On double-elliptic integrable systems 1. A duality argument for the case of SU(2)

H. W. Braden, A. Marshakov, A. Mironov, A. Morozov

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)

Abstract

We construct a two-parameter family of 2-particle Hamiltonians closed under the duality operation of interchanging the (relative) momentum and coordinate. Both coordinate and momentum dependence are elliptic, and the modulus of the momentum torus is a non-trivial function of the coordinate. This model contains as limiting cases the standard Ruijsenaars-Calogero and Toda family of Hamiltonians, which are at most elliptic in the coordinates, but not in the momenta.

Original languageEnglish
Pages (from-to)553-572
Number of pages20
JournalNuclear Physics B
Volume573
Issue number1-2
DOIs
Publication statusPublished - 1 May 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'On double-elliptic integrable systems 1. A duality argument for the case of SU(2)'. Together they form a unique fingerprint.

Cite this